# SDR SWAA2019120239286

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 8,811 hours, 3,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR PATH LIGHTING AT ROW 1, FIRST 2 INCHES LIGHT UP BUT REST WERE DARK UNTIL ROW 2. / R&R LIGHT STRIP PER AMM.
